# SDR 2008UALA05630

- Difficulty date: September 7, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 72,408 hours, 8,904 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT WIRES PULLED 55C.  LIGHT DEFECTIVE & OUT OF POSITION.  REPLACED EMERGENCY LIGHT.  OP CHECKS GOOD.
